Journal article icon

Journal article

Exact Bounds for Judicious Partitions of Graphs

Actions


Access Document


Publisher copy:
10.1007/s004939970002

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Combinatorica
Volume:
19
Issue:
4
Pages:
473-486
Publication date:
1999-10-01
DOI:
EISSN:
1439-6912
ISSN:
0209-9683
URN:
uuid:b92f6497-57d0-4dc4-aaa1-132d9653ff59
Source identifiers:
199418
Local pid:
pubs:199418

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP